How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 16059
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
3157612
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

My husband has been having dizzy spells that make him vomit.

Customer Question

my husband has been having dizzy spells that make him vomit. I'm worried about brain tumors. There are no other symptoms. Just dizziness and vommiting.
Submitted: 8 months ago.
Category: Health
Expert:  A. Schuyler, NP replied 8 months ago.
Hello, How long has this been going on? Has he seen his medical provider about it? Thanks, Schuyler~
Customer: replied 8 months ago.
It just hit him out of the blue last week. Benedryl helps. He's had a lot of stress going on for about 2 months.
Expert:  A. Schuyler, NP replied 8 months ago.
Thanks for the additional information. There are a lot of different causes of dizziness and many of them will lead to vomiting. Stress, alterations in blood pressure, migraines without pain, inner ear problems are some that readily come to mind. Since Benadryl helps, an inner ear problem is most likely. He does need to see his medical provider to determine what is causing the episodes. Brain tumors are fairly rare, thank goodness. Best regards, Schuyler~
Customer: replied 8 months ago.
He said occasionally he has a headache, but Tylenol helps them, and they aren't terrible headaches, very manageable. So I guess there's that little symptom. When I took him to the ER they did say he was borderline anemic as well which makes no sense to me as he eats very healthy with green vegetables and red meat.
Expert:  A. Schuyler, NP replied 8 months ago.
His primary provider can check for causes of anemia. Someone who is anemic can have dizziness, weakness, nausea, and headaches as symptoms. Iron deficiency anemia and B-12 anemia are the most common of the anemias. These are tested for in primary care, not in an ER so he needs to see his primary provider to sort out what the problem is. Best regards, Schuyler~